# SDR SWIA202163773

- Difficulty date: September 17, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Part number: MM67035151062
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR26R FROM FS1015 TO FS1047     (C-CHECK RO 1/13/2022)    REMOVED CORRODED SECTION OF STGR 26R AT FS 1015.00 TO FS 1047.00 AND REPLACED WITH NEW STRINGER SECTION PER CRJ700 SRM53-00-03-201-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REFERENCE CONTINUATION CARD FOR REPAIR DISPOSITIONS AND CORRECTIVE ACTIONS.
